# SDR SWAA012465

- Difficulty date: September 1, 2001
- Submitted: September 13, 2001
- Operation: Air carrier
- Aircraft: 064SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22062
- Aircraft time: 68,741 hours, 76,504 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: Aft Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH AFT DOOR EMERGENCY EVAC SLIDES PRESS IND OUT OF VIEW.  REPOSITIONED SLIDES PER MM.
